More results on (s, p)-open and (s, p)-closed functions

Navalagi, Govindappa and Sajjanshettar, Girish (2013) More results on (s, p)-open and (s, p)-closed functions. American Journal of Applied Mathematics and Mathematical Sciences, 2 (1). pp. 7-11. ISSN 2278-9707

[img] PDF
gms(sp).pdf - Published Version
Restricted to Registered users only

Download (257kB) | Request a copy

Abstract

In 2012, recently present authors have defined and studied a new class of functions called (s,p)-open and (s,p)- closed. In this paper, we study some more results on the (s, p) - open functions and (s, p) - closed functions in topology and obtain some of their decompositions with the other existing open and closed functions

Item Type: Article
Uncontrolled Keywords: Preopen sets, Semiopen sets, Semipreopen sets, Semi-preclosed sets, (s, p)-open, (s, p)-closed sets, Preirresoluteness, M-preopenness, M-preclosed
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Apr 2013 10:13
Last Modified: 08 Apr 2013 10:13
URI: http://eprints.manipal.edu/id/eprint/79571

Actions (login required)

View Item View Item